Communications in Mathematical Physics

Quantum-mechanical calculations in the algebraic group theory

M. A. Olshanetsky

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 132, Number 2 (1990), 441-459.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104201160

Mathematical Reviews number (MathSciNet)
MR1069830

Zentralblatt MATH identifier
0713.20041

Subjects
Primary: 20G45: Applications to physics
Secondary: 11F22: Relationship to Lie algebras and finite simple groups 81Q99: None of the above, but in this section 82B10: Quantum equilibrium statistical mechanics (general)

Citation

Olshanetsky, M. A. Quantum-mechanical calculations in the algebraic group theory. Comm. Math. Phys. 132 (1990), no. 2, 441--459. https://projecteuclid.org/euclid.cmp/1104201160


Export citation